# SDR DALA1114415523

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,328 hours, 32,009 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR OTBD HINGE TO SPAR ATTACH BOLTS AND BUSHINGS WORN.  REMOVED AND REPLACED OTBD HINGE AT LT ELEVATOR OTBD POSITION PER AMM 27-31-01-401-926A-A.  OPS CHECK TO BE C/W ON TC NR 2910-4001.
